# SDR 06FDEA0530

- Difficulty date: February 3, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 41,168 hours, 19,486 cycles
- System (JASC): 5700 · Wing Structure
- Part: Repair
- Condition: Misinstalled
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND REPAIR LOCATED ON LT INBD FLAP, LT WS 277 - WS 289.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR NEW REPAIR ACCOMPLISHED PER FEDEX EA 6-5750-95693.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MINOR.
